RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 2, 2005, Volume 12, Issue 2, Pages 3–23 (Mi da89)  

This article is cited in 7 scientific papers (total in 7 papers)

Optimal matrix correction of incompatible systems of linear algebraic equations with block matrices of coefficients

V. A. Gorelika, V. I. Erokhinb, R. V. Pechenkinc

a Dorodnitsyn Computing Centre of the Russian Academy of Sciences
b Borisoglebsk State Teachers Training Institute
c Moscow State Pedagogical University

Full text: PDF file (295 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.643.8+519.85
Received: 30.05.2005

Citation: V. A. Gorelik, V. I. Erokhin, R. V. Pechenkin, “Optimal matrix correction of incompatible systems of linear algebraic equations with block matrices of coefficients”, Diskretn. Anal. Issled. Oper., Ser. 2, 12:2 (2005), 3–23

Citation in format AMSBIB
\Bibitem{GorEroPec05}
\by V.~A.~Gorelik, V.~I.~Erokhin, R.~V.~Pechenkin
\paper Optimal matrix correction of incompatible systems of linear algebraic equations with block matrices of coefficients
\jour Diskretn. Anal. Issled. Oper., Ser.~2
\yr 2005
\vol 12
\issue 2
\pages 3--23
\mathnet{http://mi.mathnet.ru/da89}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220131}
\zmath{https://zbmath.org/?q=an:1249.65094}


Linking options:
  • http://mi.mathnet.ru/eng/da89
  • http://mi.mathnet.ru/eng/da/v12/s2/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gorelik V.A., Erokhin V.I., Pechenkin R.V., “Minimax matrix correction of inconsistent systems of linear algebraic equations with block matrices of coefficients”, Journal of Computer and Systems Sciences International, 45:5 (2006), 727–737  crossref  mathscinet  zmath  isi  scopus
    2. V. A. Gorelik, I. A. Zoltoeva, R. V. Pechenkin, “Metody korrektsii nesovmestnykh lineinykh sistem s razrezhennymi matritsami”, Diskretn. analiz i issled. oper., ser. 2, ser. 2, 14:2 (2007), 62–75  mathnet  zmath
    3. V. I. Erokhin, “Matrix correction of a dual pair of improper linear programming problems”, Comput. Math. Math. Phys., 47:4 (2007), 564–578  mathnet  crossref  mathscinet  zmath
    4. V. I. Erokhin, A. S. Krasnikov, “Matrix correction of a dual pair of improper linear programming problems with a block structure”, Comput. Math. Math. Phys., 48:1 (2008), 76–84  mathnet  crossref  mathscinet  zmath  isi
    5. V. I. Erokhin, A. S. Krasnikov, M. N. Khvostov, “Matrix corrections minimal with respect to the Euclidean norm for linear programming problems”, Autom. Remote Control, 73:2 (2012), 219–231  mathnet  crossref  isi
    6. O. V. Muraveva, “Stability of compatible systems of linear inequalities and linear separability”, J. Appl. Industr. Math., 8:3 (2014), 349–356  mathnet  crossref  mathscinet
    7. V. V. Volkov, V. I. Erokhin, A. S. Krasnikov, A. V. Razumov, M. N. Khvostov, “Minimum-Euclidean-norm matrix correction for a pair of dual linear programming problems”, Comput. Math. Math. Phys., 57:11 (2017), 1757–1770  mathnet  crossref  crossref  isi  elib
  • Дискретный анализ и исследование операций
    Number of views:
    This page:569
    Full text:183
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021